# SDR DXTA200601616

- Difficulty date: September 25, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N997QS
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 3,747 hours, 2,283 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 164F031
- Condition: Damaged
- Location: Nlg
- Part time: 394 hours, 255 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

SEVERE NOSE WHEEL SHIMMY ON TAKEOFF ROLL AT LESS THAN 80 KTS.  NOTED FLAT SPOTS ON LT AND RT NOSE TIRE AND WHEEL ASSEMBLIES.  REMOVED LT AND RT NOSE TIRE AND WHEEL ASSEMBLIES.  REMOVED LT AND RT NOSE TIRE AND WHEEL ASSEMBLIES AND INSTALLED NEW TIRE AND WHEEL ASSEMBLIES.  ALL WORK IAW 750 M/M CH 32-41-01.
